# SDR N6WA2024050204

- Difficulty date: April 3, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N535GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10227
- Aircraft time: 42,819 hours, 30,868 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670324293
- Condition: Corroded
- Location: Bs 333 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26RH SPLICE HAS CORROSION AT FS333.00. R&R STRINGER 26RH SPLICE AT FS 333.00 IAW CRJ SRM 51-42-00
